# SDR C77A2020030900001

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 13,530 hours, 8,609 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Rt Horiz Stab
- Component: Horizontal Stab
- Component part number: 17062000487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B2 BASIC CHECK AT EAMS, CRACKS WERE DISCOVERED ON THE RH HORIZONTAL STABILIZER RIBS 11A AND 12A FLANGES. EMBRAER HAD RELEASED SB 170-55-0014 TO PROACTIVELY REPLACE THE THREE HORIZONTAL STABILIZER RIBS 10A, 11A, AND 12A ON BOTH LH AND RH SIDES. BECAUSE RIB 10A IS NOT DAMAGED AND ITS REPLACEMENT WOULD REQUIRE SIGNIFICANT ACCESS IN OPENING UP THE STABILIZER UPPER SKIN, THE SERVICE BULLETIN WILL NOT BE ACCOMPLISHED AT THIS TIME. SOME OF ITS INSTRUCTIONS FOR ACCESS ARE USEFUL AND CAN BE USED AS A REFERENCE IN ACCESS TO THE AREA.
THIS EO IS BEING ISSUED TO ACCOMPLISH THE PERMANENT REPAIR OF THE RH HORIZONTAL STABILIZER RIBS 11A AND 12A BY REMOVING AND REPLACING THEM WITH NEW PARTS. PART REPLACEMENT WILL BE ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN THE REFERENCES AND SRM CHAPTER 51 STANDARD PRACTICES. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE PARTS.  BECAUSE THE RH HORIZONTAL STABILIZER RIBS 11A AND 12A ARE PSE AND ACCESS FOR REPLACEMENT IS COMPLEX, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY COMPASS ENGINEERING AS A MAJOR REPAIR.
EO E175-55MR-035 IS BEING ACCOMPLISHED BY WO 2832844
